# SDR QXEA9800066

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8102
- Aircraft serial: 314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATTEMPTED NORMAL GEAR EXTENSION GOT THREE RED LIGHTS ONLY.  ATTEMPTED SECOND EXTENSION AND GOT SAME INDICATION.  PERFORMED ALTERNATE GEAR EXTENSION AND GOT THREE GREEN.  LANDED NORMALLY.  MAINTENANCE INSPECTED LANDING GEAR, NO DISCREPANCIES NOTED.  PERFORMED INSPECTION OF PSEU AND RACK, NO DISCREPANCIES NOTED.  PERFORMED BITE TEST, NO DISCREPANCIES NOTED.  AIRCRAFT WAS TEST FLOWN, TEST FLIGHT SATISFACTORY.  NO PARTS REPLACED.
